Open Access
Translator Disclaimer
2004 Sur la realisation des modules instables
DongHua Jiang
Algebr. Geom. Topol. 4(1): 151-175 (2004). DOI: 10.2140/agt.2004.4.151

Abstract

In this article, we give some conditions on the structure of an unstable module, which are satisfied whenever this module is the reduced cohomology of a space or a spectrum. First, we study the structure of the sub-modules of ΣsH̃(B(2)d;2), ie the unstable modules whose nilpotent filtration has length 1. Next, we generalise this result to unstable modules whose nilpotent filtration has a finite length, and which verify an additional condition. The result says that under certain hypotheses, the reduced cohomology of a space or a spectrum does not have arbitrary large gaps in its structure. This result is obtained by applying Adams’ theorem on the Hopf invariant and the classification of the injective unstable modules.

This work was carried out under the direction of L Schwartz.

R é sum é

Dans cet article, on donne des restrictions sur la structure d’un module instable, qui doivent être vérifiées pour que celui-ci soit la cohomologie réduite d’un espace ou d’un spectre. On commence par une étude sur la structure des sous-modules de ΣsH̃(B(2)d;2), i.e., les modules instables dont la filtration nilpotente est de longueur 1. Ensuite, on généralise le résultat aux modules instables dont la filtration nilpotente est de longueur finie, et qui vérifient une condition supplémentaire. Le résultat dit que sous certaines hypothèses, la cohomologie réduite d’un espace ou d’un spectre ne contient pas de lacunes de longueur arbitrairement grande. Ce résultat est obtenu par application du célèbre théorème d’Adams sur l’invariant de Hopf et de la classification des modules instables injectifs.

Ce travail est effectué sous la direction de L Schwartz.

Citation

Download Citation

DongHua Jiang. "Sur la realisation des modules instables." Algebr. Geom. Topol. 4 (1) 151 - 175, 2004. https://doi.org/10.2140/agt.2004.4.151

Information

Received: 23 September 2002; Revised: 5 September 2003; Accepted: 27 January 2004; Published: 2004
First available in Project Euclid: 21 December 2017

zbMATH: 1059.55008
MathSciNet: MR2059187
Digital Object Identifier: 10.2140/agt.2004.4.151

Subjects:
Primary: 55N99
Secondary: 55S10

Rights: Copyright © 2004 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.4 • No. 1 • 2004
MSP
Back to Top